# SDR RAIA00702039

- Difficulty date: February 25, 2007
- Submitted: March 1, 2007
- Operation: Air carrier
- Aircraft: N841HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145382
- Aircraft time: 14,403 hours, 12,790 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 8046 - IAD - FWD EMERGENCY LIGHT STRIP FLOOR PROXIMITY LIGHT INOP.  MAINTENANCE CLEANED CONNECTOR ON FWD STRIP.
